# SDR AALA961071

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DECK PLATE HAS CORROSION BLENDED BEYOND SRM LIMITS IN VARIOUS LOCATIONS PER MRB 757-880.   TST:  15,185 HOURS.  CYCLES:  5,323.  (X)
